# SDR USAA2010031590578

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 31,165 hours, 11,179 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830C000001
- Part serial: 25227
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 31,165 hours, 11,179 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLT 1024-MCO - EMERGENCY LANDING - FLIGHT CONTROL SLAT FAULT ON APPROACH INTO MCO.  DISCONTINUED APPROACH, ACCOMPLISHED LANDING CHECKLIST, CAPTAIN DECLARED AN EMERGENCY THEN LANDED ON LONGEST RUNWAY AVAILABLE.  MAINTENANCE REMOVED AND REPLACED NR 3 SLAT INBOARD ACTUATOR (6033CM).
